U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Aspirin vs ibuprofen heart attack

A 25-year-old male asked:
Dr. Mohammad Shahzad
Specializes in Internal Medicine
NSAIDS: NSAIDS are associated with such side effects. In your case, you are young and NSAIDs may not cause heart attack or stroke at this stage. People with u... Read More
Dr. Amrit Singh
Cardiology 51 years experience
No: regular high dose and with other diseases are at high risk.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 41-year-old female asked:
Dr. Thomas Knecht
A Verified Doctoranswered
A US doctor answeredLearn more
Can be serious: Hi. Aspirin/NSAID allergy can be very serious, and can cause anaphylaxis. It would be wise to see an allergist for a proper evaluation before risking ... Read More
A 30-year-old female asked:
Dr. John Munshower
Family Medicine 30 years experience
Should not: As asked, Ibuprofen would not cause you to have a heart attack. Prolonged use of nsaids may lead to kidney damage and/or intestinal inflammation. Go... Read More
A 46-year-old member asked:
Dr. Christopher Dowd
Internal Medicine 20 years experience
Depends: That is a good question. I'd recommend you talk with your doctor about your cardiovascular risk (including risk for heart attack) and also at the risk... Read More
A female asked:
Dr. Calvin Weisberger
Cardiology 51 years experience
Asa: this question is best directed to your doctor who has the most information about you and your risk factors
A 36-year-old male asked:
Dr. Roland El ghazal
A Verified Doctoranswered
A US doctor answeredLearn more
Depends: If you already had a heart attack, chronic Aspirin therapy is recommended as the risks of bleeding outweigh the risk of having another heart attack. F... Read More
A 69-year-old member asked:
Dr. Hanriet Minasian
Internal Medicine 18 years experience
Call 911: If you suspect a heart attack, the first thing you should do is call 911.However, in regards to your Coumadin (warfarin) use, you should still also ta... Read More
A 85-year-old male asked:
Dr. Clarence Grim
Endocrinology 57 years experience
Discuss with your local team that did your blood work.
A member asked:
Dr. Bennett Werner
Cardiology 44 years experience
At risk: You father has non-obstructive coronary disease. Plaques can rupture and result in heart attack unpredictably. You cannot make this risk go away but y... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership